# SDR IPXA2024041736479

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,274 hours, 22,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT DOES NOT EXTINGUISH WHEN ARMED REMOVED AND REPLACED EMERGENCY LIGHT PANEL PER AMM 33-51-08 OPS CHECK GOOD.
